# SDR DL76G001780

- Difficulty date: September 14, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 6,204 hours, 1,036 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTND REPORTED A SLIGHT ELECTRICAL / BURNING SMELL COMING FROM AFT GALLEY AREA.  ODOR WAS INTERMITTENT          INDETERMINATE SOURCE.  CHECKED OVEN, CHILLER, COFFEEMAKERS IN AFT GALLEY.  NO SMELL NOTED.
